# SDR DALA2022101206574

- Difficulty date: October 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 7,270 hours, 3,346 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR FOUND FRAME CRACKED NEXT TO THE MOST INBOARD ACTUATOR. PICTURE PROVIDED TO ASSIST WITH LOCATION. REPAIRED PER PRI 602505-14 REV 0, PRI 602505-14 REV1, & ER/A 602505-14 REV ORIGINAL ASSOCIATED ER/A 14-602505 ADDED FOR AC 8124. (LP# 2443649)
